# SDR UALA2011102605806

- Difficulty date: October 25, 2011
- Submitted: November 23, 2011
- Operation: Air carrier
- Aircraft: N850UA
- Make and model: Airbus A319-131
- Aircraft serial: 1653
- Aircraft time: 34,636 hours, 14,090 cycles
- Engine: Iae V2522A5
- System (JASC): 5250 · Fixed Inner Doors
- Part: Structure
- Condition: Cracked
- Location: Ckpt Door Handle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PLASTIC TRIM AROUND COCKPIT DOOR HANDLE IS CRACKED.    REPLACED TRIM.
